# SDR DALA14003273718

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 44,820 hours, 18,278 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOORBEAM CRACKED AT BS 727B RBL 24.75, LBL 45.5, AND RBL 45.5.  MAINTENANCE REPAIRED 522339-14AD.
